Alert archive / Florida / Small Craft Advisories in 2013
Small Craft Advisory 23, NWS Key West, FL
NWS Key West, FL issued this small craft advisory at Apr 18, 2013, 4:04 PM EDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Apr 18, 2013, 4:04 PM EDT (20:04 UTC)
- Expired
- Apr 19, 2013, 10:28 AM EDT
- In force
- 18 hr
- Issued by
- NWS Key West, FL
The text
As transmitted, in the capitals the NWS used until 2016.
334 WHUS72 KKEY 182004 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 404 PM EDT THU APR 18 2013 GMZ042>044-052>055-072>075-190330- /O.NEW.KKEY.SC.Y.0023.130418T2004Z-130419T1500Z/ HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 404 PM EDT THU APR 18 2013 ...SMALL CRAFT ADVISORY IN EFFECT... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY FOR HAWK CHANNEL...AND THE STRAITS OF FLORIDA FROM OCEAN REEF THROUGH DRY TORTUGAS. * WINDS AND WAVES...FRESH SOUTHEAST BREEZES WILL INCREASE TO NEAR 20 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FUTTERMAN
3 follow-up statements
971 WHUS72 KKEY 190202 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1002 PM EDT THU APR 18 2013 GMZ042>044-052>055-072>075-191015- /O.CON.KKEY.SC.Y.0023.000000T0000Z-130419T1500Z/ HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1002 PM EDT THU APR 18 2013 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS AND WAVES...FRESH SOUTHEAST BREEZES OF NEAR 20 KNOTS AND GUSTY WILL IMPACT MOST OF HAWK CHANNEL AND THE FLORIDA STRAITS THROUGH MOST OF THE OVERNIGHT PERIOD. WITH THESE STRONG WINDS...SEAS WILL BUILD UP TO AS HIGH AS 7 FEET IN PORTIONS OF THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ APA
595 WHUS72 KKEY 190915 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 515 AM EDT FRI APR 19 2013 GMZ032>035-191500- /O.EXA.KKEY.SC.Y.0023.000000T0000Z-130419T1500Z/ BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- 515 AM EDT FRI APR 19 2013 ...SMALL CRAFT ADVISORY IN EFFECT... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY FOR THE SOUTHEASTERN GULF...AND THE BAYSIDE AND GULFSIDE WATERS OF THE LOWER KEYS. * WINDS AND WAVES...FRESH SOUTHEAST BREEZES OF NEAR 20 KNOTS WILL IMPACT THE GULF WATERS THROUGH THE EARLY MORNING HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ042>044-052>055-072>075-191500- /O.CON.KKEY.SC.Y.0023.000000T0000Z-130419T1500Z/ HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 515 AM EDT FRI APR 19 2013 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS AND WAVES...FRESH SOUTHEAST BREEZES OF NEAR 20 KNOTS AND GUSTY WILL IMPACT MOST OF HAWK CHANNEL AND THE FLORIDA STRAITS THROUGH THE REMAINDER OF THE MORNING. WITH THESE STRONG WINDS... SEAS WILL BUILD UP TO AS HIGH AS 7 FEET IN PORTIONS OF THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ CLR
957 WHUS72 KKEY 191428 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1028 AM EDT FRI APR 19 2013 GMZ032>035-042>044-052>055-072>075-191530- /O.CAN.KKEY.SC.Y.0023.000000T0000Z-130419T1500Z/ BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1028 AM EDT FRI APR 19 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ FUTTERMAN
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Apr 18, 3:20 PM EDT, 44 minutes earlier.
Area forecast discussion, Apr 18, 3:20 PM EDT, 44 minutes before
AREA FORECAST DISCUSSION FOR THE FLORIDA KEYS NATIONAL WEATHER SERVICE KEY WEST FL 320 PM EDT THU APR 18 2013 .DISCUSSION...IN THE MID AND UPPER LEVELS...700-200 MB...LATEST AVAILABLE SATELLITE IMAGERY OVERLAID WITH MODEL STREAMLINE ANALYSIS AS OF 200 PM THIS AFTERNOON DETAIL AN UNSEASONABLY DEEP POLAR TROUGH SITUATED ACROSS THE WESTERN CONUS. DOWNSTREAM OF THAT FEATURE...EXCELLENT DIFFLUENT FLOW IS IDENTIFIED AHEAD OF THE TROUGH OVER THE LOWER MISSISSIPPI VALLEY EXHIBITED BY BANDS OF SEVERE THUNDERSTORMS...WITH DOWNSTREAM RIDGING ANALYZED OVER THE EASTERN CONUS. THE ONLY EXCEPTION BEING OVER THE BAHAMAS...WHERE A VERY LOW AMPLITUDE TROUGH CONTINUES TO WASH OUT IN THE FLOW. AT THE SURFACE...AS OF 200 PM THIS AFTERNOON...LATEST ANALYSIS MAINTAINS THE CENTER IF A NEAR 1035 MB RIDGE OVER NEW BRUNSWICK. WELL TO THE WEST OF THAT...A STRONG COLD FRONT EXTENDS SOUTH SOUTHWESTWARD INTO CENTRAL TEXAS FROM LOW PRESSURE NEAR CHICAGO. AS A RESULT...THE FLORIDA KEYS REMAIN ALONG THE SOUTHWESTERN PERIPHERY OF THE STRONG SURFACE ANTICYCLONE WITH LATEST VWP(VAD WIND PROFILER) DATA AT KEY WEST ILLUSTRATING FRESH TO STRONG SOUTHEAST FLOW FROM JUST OFF THE SURFACE TO 3000 FEET AGL. .CURRENTLY...AS OF 200 PM...SKIES OVER THE ISLANDS ARE PARTLY CLOUDY TO MOSTLY SUNNY. TEMPERATURES HAVE REACHED INTO THE MIDDLE TO UPPER 80S OVER THE ISLANDS WITH MODERATE LEVELS OF UNCOMFORTABLY...I.E.DEWPOINTS AROUND 70 DEGREES. RADAR ONLY DETECTS CHAFF. C-MAN STATIONS ALONG THE FLORIDA REEF AND SOUTHERN FLORIDA BAY ARE REGISTERING SOUTHEAST WINDS NEAR 15 KNOTS WITH GUSTS AROUND 20 KNOTS. AVAILABLE SHIP OBSERVATIONS ARE AROUND THE SAME MAGNITUDE. .SHORT TERM...MID LEVEL RIDGING WILL CONTINUE WEAKEN SLIGHTLY TONIGHT THROUGH SATURDAY ACROSS SOUTH FLORIDA AND THE FLORIDA KEYS...AS THE LARGE POLAR TROUGH OVER THE WESTERN PLAINS GRADUALLY DE-AMPLIFIES AND MIGRATES EASTWARD. AT THE SURFACE...THE COMBINATION OF STRONG LOW PRESSURE NEAR LAKE MICHIGAN DRAGGING A COLD FRONT SOUTHWARD TO LOUISIANA...AND A NEAR 1030 MB HIGH PRESSURE NEAR MAINE...WILL ALLOW FOR LOCAL WINDS ACROSS THE KEYS TO RAMP UP AGAIN TONIGHT THROUGH FRIDAY MORNING. THEN WINDS WILL LET DOWN A BIT DURING FRIDAY AND FRIDAY NIGHT...BEFORE BECOMING LIGHT TO GENTLE SATURDAY THROUGH SUNDAY NIGHT. THE COLD FRONT APPROACHING THE MISSISSIPPI VALLEY AND MOST OF THE STRONG WEATHER ASSOCIATED WITH IT SHOULD CONTINUE TO MOVE EASTWARD OVER THE NEXT SEVERAL DAYS...REACHING NORTHERN FLORIDA/GEORGIA ON SATURDAY MORNING...WITH THE SURFACE FRONT EVENTUALLY GETTING HUNG UP OVER CENTRAL FLORIDA SATURDAY AFTERNOON. THEREAFTER...THE SURFACE FRONTAL BOUNDARY SHOULD NOT MOVE MUCH FARTHER SOUTHWARD DURING THE REST OF THE WEEKEND AND MONDAY. THIS WILL BE THE CASE AS THE MAIN COOL TROUGH AXIS AT 500 MB MOVES ACROSS THE EASTERN CONUS DURING SUNDAY AND SUNDAY NIGHT. THEN THE MID AND UPPER PATTERN BECOMES MORE ZONAL ONCE AGAIN MONDAY AND MONDAY NIGHT. THE AVAILABLE MODEL FORECAST SOUNDINGS ILLUSTRATE PWAT(PRECIPITABLE WATER) BETWEEN 1.50 AND 2.00 INCHES...ARE SUPPORTIVE OF AT LEAST 20 PERCENT POPS THROUGH THE NEXT SEVERAL DAYS. ALSO...GIVEN WEAK DYNAMIC COOLING ASSOCIATED WITH THE APPROACH OF THE MID AND UPPER TROUGH IN COMBINATION WITH THE CLOSE PROXIMITY OF THE SURFACE FRONTAL BOUNDARY (AT THIS TIME OF YEAR)...SHOULD BE ENOUGH TO ALLOW FOR ISOLATED THUNDER FOR THE WEEKEND...THUS HAVE INSERTED IT INTO THE GRIDS FOR SATURDAY THROUGH AT LEAST SUNDAY NIGHT. DAYTIME TEMPERATURES WILL CONTINUE TO AVERAGE 3 TO 5 DEGREES ABOVE CLIMATOLOGICAL SEASONAL DAYTIME MAXIMA AND OVERNIGHT MINIMA. EXTENDED...TUESDAY THROUGH THURSDAY...THE MID AND UPPER PATTERN IS PROGGED TO BECOME MORE ZONAL ONCE AGAIN...WITH RISING MID LEVEL HEIGHTS AND A DROP IN PRECIPITABLE WATER. NEVERTHELESS...MODEL FORECAST SOUNDINGS STILL HOLD PWAT NEAR 1.25 INCHES WHICH IS STILL SUPPORTIVE OF DIME POPS THROUGH THE PERIOD. THERE REMAINS NO INDICATION OF ANY COOLER AIRMASS INTRUSION THROUGH THE PERIOD ATTM. && .MARINE...STRONG ATLANTIC RIDGING WELL TO THE NORTH OF THE KEYS WILL ALLOW FOR NEAR BREEZY TO BREEZY CONDITIONS THROUGH THIS AFTERNOON ON THE WATERS...AND GIVEN THE STRENGTH OF THE RIDGING FORECASTED TONIGHT...ANOTHER SURGE SEEMS POSSIBLE AGAIN TONIGHT. HENCE...A SMALL CRAFT ADVISORY MAY BE REQUIRED FOR THE FLORIDA STRAITS AS WINDS INCREASE TO NEAR 20 KNOTS. && .AVIATION... VFR CONDITIONS WILL PREVAIL AT EYW AND MTH THIS AFTERNOON INTO TONIGHT. INTERMITTENT MVFR CONDITIONS ARE LIKELY AT BOTH ISLAND TERMINALS BETWEEN 300 AM TONIGHT AND 700 AM EARLY FRIDAY MORNING. SUSTAINED EAST TO SOUTHEAST WINDS NEAR 15 KNOTS ARE EXPECTED FROM JUST OFF THE SURFACE TO ABOUT 5000 FEET. && .CLIMATE... AN AMAZING STREAK OF WARM APRIL NIGHTS PERSISTS. THE LOW TEMPERATURE SO FAR TODAY AT KEY WEST INTERNATIONAL AIRPORT IS 79 DEGREES. THE DAILY RECORD FOR WARMEST MINIMUM TEMPERATURE EVER MEASURED IN KEY WEST ON APRIL 18TH IS 78 DEGREES...LAST SET IN 1982. THE DAILY RECORD FOR WARMEST MINIMUM TEMPERATURE EVER RECORDED IN KEY WEST WILL LIKELY BE BROKEN TODAY AS THE TEMPERATURE AT KEY WEST INTERNATIONAL AIRPORT IS NOT EXPECTED TO DROP BELOW 79 DEGREES BY MIDNIGHT TONIGHT. THIS WOULD BE THE 8TH STRAIGHT DAY ON WHICH THE DAILY RECORD FOR WARMEST MINIMUM TEMPERATURE EVER MEASURED IN KEY WEST WILL BE EITHER BROKEN OR TIED. TEMPERATURE RECORDS AT KEY WEST DATE BACK TO 1872. && && .KEY WATCHES/WARNINGS/ADVISORIES... FL...NONE. GM...SMALL CRAFT ADVISORY GMZ042-044, GMZ034,GMZ052-055, GMZ072-075 && PUBLIC/MARINE/GRIDS.........FUTTERMAN AVIATION/NOWCASTS/CLIMATE...BS DATA COLLECTION/UPPER AIR...PARKE VISIT US ON THE WEB AT WWW.WEATHER.GOV/KEYWEST
Hazardous weather outlook, Apr 18, 5:13 AM EDT, 10 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KEY WEST FL 513 AM EDT THU APR 18 2013 FLZ076>078-GMZ031>035-042>044-052>055-072>075-190915- MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS- FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 513 AM EDT THU APR 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT FOR TODAY...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. A SMALL CRAFT ADVISORY MAY BE REQUIRED TONIGHT FOR THE STRAITS OF FLORIDA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. CLR
Nearby
Small Craft Advisories in Florida, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.